Hair Dye 1-2 Weeks After Accutane?
- Asked by peachy_411 in Ottawa
- 3 years ago
Can I dye my hair 1-2 weeks after stopping low dose (20mg) Accutane? I've heard that you should wait 1-2 weeks after Accutane to dye your hair although I know some people dye their hair while they are on Accutane. I am extremely paranoid and do not want to burn my skin, how long should I wait to dye my hair? Thanks!
Hair dye perfectly safe while on Accutane and after
Dying your hair is perfectly safe while on Accutane and after. Accutane can cause slow wound healing and exuberant scars, but your scalp should not be scarred by dying your hair as long as you're using reputable and safe dye products.
Accutane can exacerbate wounds, but does not cause wounds to occur from treatments that would otherwise not wound the skin.
Enjoy your new color anytime.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.